MAUDE Adverse Event Report: BIOS S.R.L. NUERA TIGHT; RADIOFREQUENCY SYSTEM

BIOS S.R.L. NUERA TIGHT; RADIOFREQUENCY SYSTEM
Model Number NUERA TIGHT 1.2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blister (4537)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bios and the importer lumenis investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain, patient treatment settings, patient information and patient photo.No incident form or patient photo has been received in lumenis.The device was installed on august 20, 2021 and is billable.No pm was performed since then based on device service history.Lumenis highly recommends an annual pm check in a timely manner to assure continued proper operation of the device.Initiative and payment for that lies on customer's responsibility.According to the technical support team, if the shielding is damaged or worn out in any way, it must be replaced by the user facility.The customer has not reported any device errors, and the system appears to be functioning properly.For the nuera 1.2 device, lumenis recommends using disposable grounding pads only.The technical support team has made several attempts to contact the customer to discuss the reported event and review technical data.However, the customer has been largely unresponsive.According to the ce, the customer continues to use the device without any issues.The ce advised transitioning from reusable grounding pads to disposable ones, but no response has been received to date.Device malfunction wasn't the suspected cause of the adverse event.The user manual includes the following instruction: "discard the single-use return plates after each patient use.Use only the single-use plates provided by lumenis." while the information received to date does not confirm that a serious injury nor malfunction had occurred, because of the lack of information bios is reporting the event in an 'abundance of caution'.Should additional significant information become available, the complaint record will be updated accordingly, and a follow-up medwatch report will be submitted.
 
Event or Problem Description
Bios received from lumenis (the importer) the notification on an adverse event report on a patient who sustained blister using reusable return plate following treatment by nuera device.According to the patient, the reusable grounding pad felt hot during the treatment.

Brand Name
NUERA TIGHT
Common Device Name
RADIOFREQUENCY SYSTEM
Manufacturer (Section D)
BIOS S.R.L.
via guido rossa, 10/12
vimodrone (mi), italy 20055
IT  20055
Manufacturer (Section G)
BIOS S.R.L.
via guido rossa, 10/12
vimodrone (mi), italy 20055
IT   20055
Manufacturer Contact
edoardo tronchet
via guido rossa, 10/12
vimodrone (mi), italy 20055
IT   20055
MDR Report Key22892963
Report Number1720381-2025-00004
Device Sequence Number12974730
Product Code PBX
UDI-Device Identifier08052049500111
UDI-Public08052049500111
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberNUERA TIGHT 1.2
Device Lot NumberSN. NT1451-20M-111
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown